# SDR SWAA2013071818329

- Difficulty date: June 25, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 66,150 hours, 61,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6546959
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM INBD ANGLE SPLICE STRAP CRACKED AT STATION 530, RBL 53.  R&R STRAP IAW DRAWING & SRM.
